# SDR ASAA0210277

- Difficulty date: November 4, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: 65622192
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND MAIN CARGO DOOR BELLCRANK SUPPORT FITTING AT BS 486, LEFT BUTTOCK LINE 15 CRACKED.  REMOVED AND REPLACED MAIN CARGO DOOR BELLCRANK SUPPORT FITTING PER SRM AND BOEING DRAWINGS.  (M)
